I take Metformin before breakfast and before my night snack. I take Glipizide and Januvia before dinner. My morning sugars are always higher than they should be. I have always been constipated since childhood, but do not take laxatives. My doctor had no explanation for this, but wants me to keep taking the Januvia. Can you explain what is happening, and do you have any suggestions?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Apr 2011 • 2 answers
I have been taking januvia for 1 week now and I am also on metformin and glipizide 2x a day. why is?
Posted 26 Dec 2012 • 3 answers
Posted 12 Dec 2013 • 1 answer
Januvia - I was recently taken off Glipizide (4mg) and told just to continue the Metformin 1000mg PD
Posted 9 Jan 2014 • 1 answer
Glipizide/Metformin - my wife took metformin for many years and was never warned about the effect on
Posted 14 Jun 2017 • 1 answer